Osservazioni sopra un'equazione integrodifferenziale di Schrödinger
Rendiconti del Seminario Matematico della Università di Padova, Tome 38 (1967), pp. 305-330.
@article{RSMUP_1967__38__305_0,
     author = {Talenti, Giorgio},
     title = {Osservazioni sopra un'equazione integrodifferenziale di {Schr\"odinger}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {305--330},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {38},
     year = {1967},
     zbl = {0167.11901},
     mrnumber = {221824},
     language = {it},
     url = {http://archive.numdam.org/item/RSMUP_1967__38__305_0/}
}
TY  - JOUR
AU  - Talenti, Giorgio
TI  - Osservazioni sopra un'equazione integrodifferenziale di Schrödinger
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1967
DA  - 1967///
SP  - 305
EP  - 330
VL  - 38
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1967__38__305_0/
UR  - https://zbmath.org/?q=an%3A0167.11901
UR  - https://www.ams.org/mathscinet-getitem?mr=221824
LA  - it
ID  - RSMUP_1967__38__305_0
ER  - 
Talenti, Giorgio. Osservazioni sopra un'equazione integrodifferenziale di Schrödinger. Rendiconti del Seminario Matematico della Università di Padova, Tome 38 (1967), pp. 305-330. http://archive.numdam.org/item/RSMUP_1967__38__305_0/

[1] F.V. Atkinson: On Sommerfeld's « radiation condition » (The philosophical Magazine 40, 1949). | MR 30103 | Zbl 0033.03504

[2] V.D. Bazdyrev: Equivalenza dei principi della « Limiting amplitude » e « limiting input » (in russo) (Izv. Vysš. Ucebn. Zaved. Matematika, 1 (32) (1963). | MR 147761 | Zbl 0168.35202

[3] M. Bertero - G. Talenti - G.A. Viano: The Born series for nonlocal potentials (S-wave) (Nuovo Cimento 46, 1966).

[4] M. Bertero - G. Talenti - G.A. Viano: Scattering and bound-states solutions for a class of nonlocal potentials (S-wave). (In corso di stampa).

[5] R.N. Buchal: The approach to steady state of solutions of exterior boundary value problems for the wave equation (J. Math. Mech. 12, 1963). | MR 145217 | Zbl 0108.28302

[6] Courant - Hilbert: Methods of mathematical physics (Interscience, New York, 1962), vol. 2, pagg. 312-320.

[7] V. De Alfaro - T. Regge: Potential scattering (Amsterdam, 1965). | Zbl 0141.23202

[8] N. Dunford - J. SCHWARTZ: Linear operators (Interscience, New York, 1958). | Zbl 0084.10402

[9] D.M. Eidus: Sul principio della « limiting amplitude » (in russo) (Dokl. Akad. Nauk SSS R 158, 1964).

[10] H.G. Garnir: Fonctions de variables réelles, vol. 2 (Louvain - Paris, 1965).

[11] M.M. Gehtmann: « Sul principio della « limiting amplitude » (Dokl. Akad. Nauk SSSR 153, 1963).

[12] V.V. Grošin: Condizioni del tipo di Sommerfeld per una classe di equazioni alle derivate parziali (in russo) (Mat. Sb. (N. S.) 61 (103), (1963).

[13] Hardy-Littlewood-Pólya: Inequalities (Cambridge, 1964). | Zbl 0010.10703

[14] G. Hellwig: Eine Bemerkung zum Ausstrahlungsproblem (Math. Z. 78, 1962). | MR 158152 | Zbl 0103.07002

[15] Hille-Phillips: Functional analysis and semi-groups (Amer. Math. Soc. Coll. Publ. XXXI). | Zbl 0078.10004

[16] E.K. Isakova: Sul principio della « limiting amplitude » per certi problemi al contorno nel piano (trad. in: Soviet. Math. Dokl. 6, 1965).

[17] P.D. Lax-C. Morawetz-R.S. Phillips: The exponential decay of the solutions of the wave equation in the exterior of a star-shaped obstacle (Bull. Amer. Math. Soc. 68. 1962). | MR 142890 | Zbl 0108.28301

[18] L. Levine: A uniqueness theorem for the reduced wave equation (Comm. Pure Appl. Math. 17, 1964). | MR 161030 | Zbl 0168.36803

[19] V.P. Mihailov: Sul principio della « limiting amplitude » (in russo) (Dokl. Akad. Nauk. SSSR 159, 1964).

[20] C. Morawetz: The limiting amplitude principle (Comm. Pure Appl. Math. 15, 1962). | MR 151712 | Zbl 0196.41202

[21] C. Morawetz: The decay of solutions of the exterior initial-boundary value problem for the wave equation (Comm. pure Appl. Math. 14, 1961). | MR 132908 | Zbl 0101.07701

[22] R. Newton: Scattering theory of waves and particles (Mc Graw-Hill Company, New York, 1966). | MR 221823 | Zbl 0496.47011

[23] L.S. Parasjuk: Condizioni di radiazione per certe equazioni ellittiche che degenerano alla frontiera (in ncraino) (Dopovidi Akad. Nauk Ukrain RSR, 1963).

[24] F. Rellich: Über das asymptotische Verhalten der Lösungen von Δu + ku = 0 in unendlichen Gebieten (Jber. Deutschen Mat. Verein 53, 1943). | Zbl 0028.16401

[25] C.H. Wilcox: A Generalisation of theorems of Rellich and Atkinson (Proc. Amer. Math. Soc. 7, 1956). | MR 78912 | Zbl 0074.08102

[26] C.H. Wilcox: The initial-boundary value problem for the wave equation in an exterior domain with spherical boundary (Amer. Math. Soc. Not. Abstract 564-20, vol. 6, 1959).

[27] E.C. Zachmanoglou: The decay of solutions of the initial-boudary value problem for hyperbolic equations (J. Math. Anal. Appl. 13, 1966). | MR 188619 | Zbl 0135.31702

[28] A. Sommerfeld: Partial Differential Equations in Physics (Academic Press, 1964), pagg. 188-200. | MR 29463 | Zbl 0034.35702